MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX LIGHT; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX LIGHT; SURGICAL MESH
Catalog Number 0117322
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Itching Sensation (1943); Rash (2033); Hot Flashes/Flushes (2153)
Date of Event 02/13/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, patient underwent a robotic assisted right inguinal hernia repair with implant of a 3dmax light xl mesh on (b)(6) 2023.As reported, 2 weeks later patient developed systemic itching followed by radiating heat.About 4 days later patient developed a rash all over her abdomen, legs and arms.It was reported that the patient underwent reactivity test for mesh from (b)(6) 2023 to (b)(6) 2023.The results were negative for any reaction to the 3dmax light mesh.
 
Additional Manufacturer Narrative
As reported, patient experienced itching sensation followed by radiating heat and rashes.Reactivity testing has been performed and as reported the results were negative for an allergic response to the mesh sample.It is unknown at this time, what is causing the patient's condition.However, based on testing performed the postoperative conditions experienced by the patient do not appear to be caused by the 3dmax light mesh used to treat the patient.Review of manufacturing records confirms product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of 181 units released for distribution in jul, 2022.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text: not returned - remains implanted.

Brand Name
3DMAX LIGHT
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key17009842
Report Number1213643-2023-00213
Device Sequence Number7493188
Product Code FTL
UDI-Device Identifier00801741031076
UDI-Public(01)00801741031076
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K091659
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0117322
Device Lot NumberHUGT0637
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/04/2023
Initial Report FDA Received Date05/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale